# SDR SWIA202158559

- Difficulty date: March 12, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut
- Condition: Corroded
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON L/H-AFT EMER EXIT DOOR, AT (10EA) "NUTS" THAT ATTACH THE LATCH MECHANISM TO THE TOP INTERCOSTAL INSIDE THE DOOR (MARKED).     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED L/H-AFT EMER EXIT DOOR NUTS (10EA) THAT ATTACH THE LATCH MECHANISM TO THE TOP INTERCOSTAL INSIDE THE DOOR REF CRJ900 AMM 20-21-00-910-801-A01-A01 PGS 201-202, 298.18. TW# TUC8612 DUE 31OCT21.
